MAUDE Adverse Event Report: COVIDIEN ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225190
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the needles are leaking.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.No sample was returned for evaluation.Because the sample was not available, the failure mode could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received later, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
ANGEL WNG 23GX3/4X12IN TUBING
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12505757
Report Number1282497-2021-10625
Device Sequence Number5337691
Product Code FOZ
UDI-Device Identifier10884521013018
UDI-Public10884521013018
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881225190
Device Catalogue Number8881225190
Device Lot Number210150012
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date01/14/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown